# SDR SWAA2022021462051

- Difficulty date: January 17, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Depressor
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DEPRESSOR LOCATED AT BS 294.5 AT LEVEL S-9R CUT OUT SERVICE DOOR AT PASSENGER CABIN ; 2022-11536 / [01] REPLACED DEPRESSOR LOCATED AT BS294.5 AT LEVEL S-9R CUT OUT SERVICE DOOR AT PASSENGER CABIN I.A.W.B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.; [02] REPLACED DEPRESSOR LOCATED AT BS294.5 AT LEVEL S-9R CUT OUT SERVICE DOOR AT PASSENGER CABIN I.A.W.B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
